# SDR SWIA201334338

- Difficulty date: August 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 25,884 hours, 21,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL DENTS AFT OF GALLEY SERVICE DOOR.  FLT#2687 REPAIRED IAW REO & SRM.
